On the Suslin number of subgroups of products of countable groups
Acta Universitatis Carolinae. Mathematica et Physica, Tome 36 (1995) no. 2, pp. 85-87
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1995_36_2_a10,
author = {Uspenskii, V. V.},
title = {On the {Suslin} number of subgroups of products of countable groups},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {85--87},
year = {1995},
volume = {36},
number = {2},
mrnumber = {1393004},
zbl = {0854.20064},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1995_36_2_a10/}
}
Uspenskii, V. V. On the Suslin number of subgroups of products of countable groups. Acta Universitatis Carolinae. Mathematica et Physica, Tome 36 (1995) no. 2, pp. 85-87. http://geodesic.mathdoc.fr/item/AUCMP_1995_36_2_a10/